4 Jun 2011
NO. Augmentin (an antibacterial) will worsen the yeast infection since it will destroy the normal flora which balances all parameter and hence keeping such conditions at bay. Yeast infection is fungal and hence you need antifungals to treat, either topicaly by use of local acting gel or cream which tend to be fast acting and/or by using orall medications which will act systemically. Best advice is to see your Dr. So that he/she can do differential diagnosis and give proper medications. Thanks.
29 May 2011
No, it will actually make one worse. Yeasts are fungi and you must treat with an antifungal treatment such as Monistat. You can even get the store brand of monistat, or call your doctor to get an rx for diflucan also known as fluconazole. It is an oral pill that treats yeasts infections orally. Antibiotics cause all the good bacteria that keep the yeast in check to be killed off, this allows the yeast to have a population explosion, causing a yeast infection. Monistat has several treatments, a 7 day, a 3 day and an overnight ( or over day for that matter) formula, you can use the cream to also treat the skin on the outside to get relief or some over the counter cortisone, or both, just don't glob it on, you want that area as cool and dry as possible for the skin to heal.
29 May 2011
Was just wondering, are you sure it is a yeast infection and not bacterial vaginosis or other type infection? May want to check the symptoms against the following:
It describes the differences and causes of these two type infections. It is important to treat the infection correctly, that is why I mentioned this.
- Augmentin Information for Consumers
- Augmentin Information for Healthcare Professionals (includes dosage details)
- Side Effects of Augmentin (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... on Cipro, Augmentin for 8 months now and the infection still returns
1 answer • 22 Sep 2009
I first started to feel unwell with no temperature I was placed on Augmentin 1000mg my health problem became immune to Augmentin. I too most likly ...
1 answer • 25 Aug 2010
This has been going on for more than a year. Doctor has prescribed perscription for yeast infection and now we are working on bacterial infection. ...
1 answer • 29 Jan 2014
A new OBGYN finally correctly diagnosed my recurring struggles as BV instead of a yeast infection, which explains why flucanazole and ...
1 answer • 24 Nov 2014
Ok so I went to Dr they said I had a yeast infection I only had discharge as the symptom and gave me a pill I took it and seven days later still ...
1 answer • 14 Mar 2015